# SDR UIEA2021091102008

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,569 hours, 22,297 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "R ENG HPSOV"( PERFORMED BITE TEST OF THE AIR SUPPLY CONTROL SYSTEM IAW B767 AMM 36-23-00. NO FAULTS FOUND. PERFORMED DRY MOTOR OF R/H ENG IAW B767 AMM 71-00-00. NO DEFECTS NOTED AT THIS TIME. PERFORMED R/H ENG IDLE RUN IAW B767 AMM 71-00-00. NO FAULTS NOTED. )
